# SDR BAQA091571

- Difficulty date: December 8, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 4,078 hours
- Engine: Pwa PW206A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Condition: Worn
- Location: Lever
- Component: Lever
- Component part number: L623M4003101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARINGS AND BUSHINGS WORN. REPLACED WITH SERVICEABLE UNIT.
